Spaces of polynomials with roots of bounded-multiplicity

M. A. Guest*, A. Kozlowski, K. Yamaguchi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


We describe an alternative approach to some results of Vassiliev ([Va1]) on spaces of polynomials, by applying the "scanning method" used by Segal ([Se2]) in his investigation of spaces of rational functions. We explain how these two approaches are related by the Smale-Hirsch Principle or the h-Principle of Gromov. We obtain several generalizations, which may be of interest in their own right.

Original languageEnglish
Pages (from-to)93-117
Number of pages25
JournalFundamenta Mathematicae
Issue number1-2
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Spaces of polynomials with roots of bounded-multiplicity'. Together they form a unique fingerprint.

Cite this